# SDR UALA2012051002676

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 66,128 hours, 9,428 cycles
- Engine: Pwa PW40903
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND OTBD PYLON CUTOUT FOR PNL 433CL, 4 LATCHES HAVE WORN INTO PYLON SKIN.  REPAIRED PER EVA UA-EVA 80249. HFEC INSPECTED PER NDT 51-00-01 PT 6, NO CRACKS NOTED.
